# SDR SWI2025F00415

- Difficulty date: March 31, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N246SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000607
- Aircraft time: 20,285 hours, 14,768 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Faulted
- Location: Parking Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PARKING BRAKE LIGHT INDICATION WAS FLICKERING AND THEN STAYED ON AFTER TAKE-OFF AND DURING CRUISE WITH ASSOCATIATED PARKING BRK CAUTION MESSAGE. (FLIGHT 3679 - FILED CLOSED)INTERROGATED CMC, REF TO FIM 32-41-00 FOUND EMER PARK BRK 1 PRESS (OUTBD) STATUS GOING TRUE-FALSE WITH PARKING BRAKE OFF. REPLACED EMERGENCY/PARKING BRAKE PRESSURE-SWITCH 1 PER AMM 32-44-09, OPS CHECK GOOD. NO LEAKS NOTED.
